MathSciNet Relay Station
MathSciNet bibliographic data
MR805439 46B20 (46B22)
Fabián, M.; Zhivkov, N. V. A characterization of Asplund spaces with the help of local $\epsilon$-supports of Ekeland and Lebourg. C. R. Acad. Bulgare Sci. 38 (1985), no. 6, 671–674.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement